# SDR 2005UALA01319

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 51,723 hours, 28,008 cycles
- Engine: Cfmint CFM563C1
- Engine time: 49,739 hours, 29,057 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT AFTER STALL.  ACCOMPLISHED ENGINE TROUBLESHOOTING PER AMM71-00-02 WITH NO FAULTS FOUND. REPLACED MAIN ENGINE CONTROL (MEC) AND FUEL PUMP AS PRECAUTION. SHOP FINDINGS ON FUEL PUMP AND MEC FUEL PUMP BENCH TEST FOUND NO FAULTS. MEC BENCH TEST FOUND TACHOMETER SHIFTED.  THIS CONDITION CAUSES VSV AND TURBINE CLEARANCE TO BE OUT OF LIMITS. THIS CAN HAVE AN EFFECT ON COMPRESSOR PERFORMANCE AND CAN CONTRIBUTE/CAUSED ENGINE SURGE, N2 ROLL BACK AND ENGINE FLAME OUT.
